Life Extension Forums




Moodiness when taking supplements

Author Message
 Posted 10/16/2013 7:15:32 AM
Participant

ParticipantParticipantParticipantParticipantParticipantParticipantParticipantParticipantParticipant

Status: Member
Group: Forum Members
Last Login: 7/23/2014 1:39:29 PM
Posts: 18, Visits: 79
I just started taking:

Life extension Mix
Super Booster Softgells with advanced K2 Complex
Super Omega 3

I take the supplements as recommended.

I haven´t taken any supplements for a long time before I started this regimen a week ago. And haven't been eating very healthy.

What I discovered was that half an hour to one and a half our afterwards I feel really moody. Bad mood in other words and it dissapear after coupple of hours. I tried to be off the supplements a oupple of days and no bad mood happened. And when starting supplementing again it came back. It might of course just be my brain fooling me, but I really feel it's more than just a coincidence.

So I was wondering:

1. Is this normal when starting supplementing and have any of you discovered the same?
2. If it is for how long will it approximately take before I feel normal?
3. Which product and which ingredient is most likely to cause this?

regards

Tags:
Post #10666
Add to Twitter Add to Facebook
 Posted 10/16/2013 7:52:51 AM
Forum Coordinator

Forum Coordinator

Status: LE Employee
Group: Managers
Last Login: 41 minutes ago
Posts: 1,840, Visits: 6,777
No one has reported this to me in 30 years with Life Extension, but we are all biochemically unique.  It is recommended that one reintroduce just one supplement for three weeks to help identify the culprit (if there is one--it could be a coincidence.)

D Dye
Moderator
Post #10669
Add to Twitter Add to Facebook
 Posted 12/26/2013 11:33:21 AM
Fan

FanFanFanFanFanFanFanFanFan

Status: Member
Group: Forum Members
Last Login: 6/5/2014 6:38:31 AM
Posts: 134, Visits: 773
Some needed supplements can make you feel worse at first. If you're deficient in some B vitamins, then you take them, you  could kick off methylation processes. These can make you feel worse for a few weeks. Another possibility is detox. You may need it, but it may not feel good at first.

You can narrow down the cause by separating the supplements. Perhaps you're sensitive to one of the ingredients in one of them.

Elaine
Post #11274
Add to Twitter Add to Facebook
 Posted 12/26/2013 12:09:56 PM
Influential Poster

Influential PosterInfluential PosterInfluential PosterInfluential PosterInfluential PosterInfluential PosterInfluential PosterInfluential PosterInfluential Poster

Status: Member
Group: Forum Members
Last Login: 2 hours ago
Posts: 514, Visits: 3,359
I wonder if the problem might be the vitamin K.
Post #11276
Add to Twitter Add to Facebook
 Posted 12/26/2013 5:33:00 PM
Fan

FanFanFanFanFanFanFanFanFan

Status: Wholesale Customer
Group: Forum Members
Last Login: Yesterday @ 12:57:04 PM
Posts: 136, Visits: 1,530
High doses of omega 3 oils have been shown to adversely affect mental states, but that was with multiple tablespoons per day beyond ordinary doses.


___________________________________________________________________________________________________
Post #11280
Add to Twitter Add to Facebook
 Posted 12/27/2013 3:46:35 AM
Participant

ParticipantParticipantParticipantParticipantParticipantParticipantParticipantParticipantParticipant

Status: Regular Customer
Group: Forum Members
Last Login: 7/28/2014 11:24:53 AM
Posts: 20, Visits: 396
Methylation can become imbalanced and cause mood swings. One cheap, safe and easy thing to try would be Niacin (~50 mg). It might counter excessive neurotransmitter production via the methyl ‘sponge’ effect. Do you know your MTHFR status?
Post #11282
Add to Twitter Add to Facebook


Similar Topics

Expand / Collapse

Reading This Topic

Expand / Collapse